# SDR DHL9872128D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT BAGGAGE ATTACH FRAME CRACKED AT BS 950F ABOVE STR 26L.  STOP DRILLED FRAME, INSTALLED REPAIR PER SRM 51-40-2, 6 X 3.  N/R 3244.
